It is currently Mon Aug 21, 2017 2:10 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Jun 22, 2012 9:22 am 
Offline
New Poster
New Poster

Joined: Fri Jun 22, 2012 8:01 am
Posts: 3
I'm glad to have found this forum. I am a middle aged married mom and professional woman who unfortunately began abusing Percocets a while back. When they became unavailable, I starting using Roxicodone 30s. I was up to taking about 6 0r 7 a day about a month ago when I realized that my problem was spiriling out of control. I tapered down to about 3 30mg Roxicodones a day and finally told my husband of 29 years of my problem. He was amazingly supportive. I've told no one else. My shame and embarassment is emormous.
Anyway- I took my last 1/2 Roxicodone yesterday at 1 PM. I went to the doctor who told me to wait until I feel a "little yucky" and then take 4 mg. She said I might be able to take it last night or maybe this morning.
I've read about precipitated withdrawals and I am PETRIFIED! I am about 20 1/2 hours since my last opiate... I dont feel great but I'm not really miserable. Please help me know when to induct... I am petrified!!! Thank you all so much. I promise to be in touch! (BTW, one white dog is a beloved maltese who is by my side.)


Top
 Profile  
 
 Post subject: First timer
PostPosted: Fri Jun 22, 2012 1:44 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi 1whitedog and welcome to the forum.

How are you feeling now? I ask because on your post you said you didn't feel so bad after 20+ hours off the roxi. Have you ever tried to just stop and ride out the withdrawals before? I would try that first before even starting Suboxone. It may not be too bad at all.

But if you are sure it is what you want to do, then from what you've said it appears there has been sufficient time for you not to feel any discomfort. Just my opinion of course as we are not professionals here. Just another Suboxone patient giving his 2¢ worth. It is rare to have precipitated withdrawals unless you have a fairly large habit or are taking some really strong opiate like heroin or methadone. You should be just fine. In fact, you may think the 4mgs is way too much. It's hard to say until you try it and see what happens. Most end up with happy results once a dose is established and maintained.

Go for it and let us know how it went. Keep on posting!

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 22, 2012 5:12 pm 
Offline
Power Poster
Power Poster

Joined: Wed Apr 11, 2012 3:56 am
Posts: 48
Hi 1dog!

Welcome to the forum! I'm in a bit of a rush to get to an appt. but saw your post. I know how you feel with the anxiety so wanted to post something brief if it might help.

First, no shame!! You should be happy of the fact that you are facing something that you perceive to be a problem. You are being strong.

Look at this COWS chart and ask your husband to help you assess the degree of withdrawal symptoms. Or do it yourself and try to be objective. http://www.naabt.org/documents/cows_ind ... _sheet.pdf

I'm wondering the same thing as rule 62: can you ride out the W/Ds? Sub is a very powerful opiate in itself. If you look at the COWS chart and still aren't pretty sure that you're in moderate withdrawal or worse, you could try 1mg of sub and see how you feel. If you're going to go into P/W, you'll know! But with only 1mg in your system, it shouldn't be that bad, I don't think.

Search this website for non-addictive drugs that ease W/D symptoms, like Clonidine (sp?) and other things.

Sorry to be so brief, but wanted to post to offer support and my .02.

And remember, no shame!

Take care,
SI


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jun 23, 2012 10:31 am 
Offline
New Poster
New Poster

Joined: Fri Jun 22, 2012 8:01 am
Posts: 3
Thank you so so much for your replies! I ended up inducing at 26 hours with no problem and got relief within the hour. My doctors instructions were to take 2 doses of 4 mg yesterday. I ended up taking about 7 mgs.
I felt a little strange.... Nodding off, anxiety, a bit nauseous. I took an Ambien (as I have for years-OK with the doctor) but still barely slept and had a little more anxiety. in the middle of the night I took .25 of a Xanax and then slept like a baby.
When I woke up this morning, I have such an indescribable feeling....at the risk of sounding like a cornball, I feel clearheaded and light for the first time in so long.
My doctors instructions were to take 3 half films (12 mgs total) today, tomorrow and Monday. I have an appt with her on Monday after work. Do I follow her dosage instructions to the letter? Are some of these side effects transient? Can I just keep the ones that are enjoyable? Lol
I don't have the right words to thank you for your support. What a group of beautiful people!
Sorry for any and all typos...got an IPad for Mothers Day and I'm not great with it yet. Looking forward to a wonderful relationship with you all!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group